# SDR SWAA2024090316061

- Difficulty date: July 23, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO BILGE DOUBLER REPAIR INNER SKIN BETWEEN S-26L & 27L STA 847+11'INC MKD DOT<[01] ACCOMPLISHED REPAIR AT STA 847 BETWEEN S-26L AND S-27L AS PER EA 24-153-02189; REF: TTG8Q00VE474;[02] VERIFIED STEP 1
